# SDR 06FDEA1560

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER RT EXTERIOR FUSELAGE HAVE MULTIPLE LIGHTNING STRIKES BETWEEN BS 480-700 FROM STR 27R TO STR 30R, FURTHER EVALUATION FOUND DAMAGE AT STA 500 BETWEEN STR 28R TO STR 29R IS OUT OF LIMIT.  REMOVE SKIN, INTERCOSTAL IAW SRM 51-30-2.  FABRICATED DOUBLER, FILLER IAW SRM 53-30-3 AND REINSTALLED REPAIR PARTS IAW SRM 53-30-3.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
